# SDR DALA2021102606634

- Difficulty date: October 22, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 88,543 hours, 22,300 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6811 CRACK ON LOWER STRAP ON FLOOR STRUCTURE BTW STA 1280 AND RBL 24 IN AT AFT CARGO COMPARTMENT (CEILING AREA). CORRECTIVE ACTION: SUMMARY OF NRC 00121-LOWER STRAP ON FLOOR STRUCTURE BTW STA 1280 AND RBL 24 IN AT AFT CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM. (1991841)
